Propagation of singularities of solutions of dissipative boundary value problems for symmetric hyperbolic systems
Doklady Akademii Nauk, Tome 287 (1986) no. 6, pp. 1299-1301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_6_a3,
author = {V. Ya. Ivrii},
title = {Propagation of singularities of solutions of dissipative boundary value problems for symmetric hyperbolic systems},
journal = {Doklady Akademii Nauk},
pages = {1299--1301},
year = {1986},
volume = {287},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_6_a3/}
}
TY - JOUR AU - V. Ya. Ivrii TI - Propagation of singularities of solutions of dissipative boundary value problems for symmetric hyperbolic systems JO - Doklady Akademii Nauk PY - 1986 SP - 1299 EP - 1301 VL - 287 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1986_287_6_a3/ LA - ru ID - DAN_1986_287_6_a3 ER -
V. Ya. Ivrii. Propagation of singularities of solutions of dissipative boundary value problems for symmetric hyperbolic systems. Doklady Akademii Nauk, Tome 287 (1986) no. 6, pp. 1299-1301. http://geodesic.mathdoc.fr/item/DAN_1986_287_6_a3/